# SDR AU990416

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337A
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C61
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 12430211
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO STRUT BEARING MISSING.   SUSPECT BEARING HAD BEEN LEFT OUT AT THE LAST INSPECTION WHEN NEW SEALS HAD BEEN FITTED.
